# SDR ASAA2024082052158

- Difficulty date: August 20, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 70,821 hours, 37,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL-24.75 HAS BROKE LUG AT STA 400. GROUNDED - YES. REMOVED SEAT TRACK, FABRICATED SEAT TRACK IAW B737-700 SRM 53-30-52-01-2. INSTALLED NEW SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0.
